# SDR SWAA2021101221631

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500C+8, RBL 23, WL 154.   REMOVED CORROSION AND FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2.   ACCOMPLISHED ON CARD TTG8Q006LU62.
